Direct Methods in The Theory of Elliptic Equations

Direct Methods in the Theory of Elliptic Equations (Repost)  eBooks & eLearning

Posted by roxul at Aug. 10, 2016
Direct Methods in the Theory of Elliptic Equations (Repost)

Jindrich Necas, Gerard Tronel, Alois Kufner, árka Necasová, Christian G. Simader, "Direct Methods in the Theory of Elliptic Equations"
English | 2012 | 388 Pages | ISBN: 3642104541 | PDF | 3 MB

Direct Methods in the Theory of Elliptic Equations (Repost)  eBooks & eLearning

Posted by nebulae at Jan. 9, 2014
Direct Methods in the Theory of Elliptic Equations (Repost)

Jindrich Necas, Gerard Tronel, Alois Kufner, árka Necasová, Christian G. Simader, "Direct Methods in the Theory of Elliptic Equations"
English | 2012 | 388 Pages | ISBN: 3642104541 | PDF | 3 MB

Methods in the Theory of Hereditarily Indecomposable Banach Spaces  eBooks & eLearning

Posted by interes at April 20, 2017
Methods in the Theory of Hereditarily Indecomposable Banach Spaces

Methods in the Theory of Hereditarily Indecomposable Banach Spaces (Memoirs of the American Mathematical Society, Book 806) by S. Argyros and Andreas Tolias
English | 2004 | ISBN: 0821835211 | 114 pages | PDF | 11,4 MB

New Trends in the Theory of Hyperbolic Equations  eBooks & eLearning

Posted by Jeembo at March 16, 2017
New Trends in the Theory of Hyperbolic Equations

New Trends in the Theory of Hyperbolic Equations by Michael Reissig, Bert-Wolfgang Schulze
English | 2005 | ISBN: 3764372834 | 514 Pages | DJVU | 5.7 MB

The present volume is dedicated to modern topics of the theory of hyperbolic equations such as evolution equations, multiple characteristics, propagation phenomena, global existence, influence of nonlinearities.

Asymptotic Methods in the Theory of Plates with Mixed Boundary Conditions  eBooks & eLearning

Posted by interes at Jan. 19, 2016
Asymptotic Methods in the Theory of Plates with Mixed Boundary Conditions

Asymptotic Methods in the Theory of Plates with Mixed Boundary Conditions by Igor Andrianov and Jan Awrejcewicz
English | 2014 | ISBN: 1118725190 | 286 pages | PDF | 5,4 MB

Hamiltonian Methods in the Theory of Solitons (Classics in Mathematics) by Ludwig Faddeev  eBooks & eLearning

Posted by tanas.olesya at Nov. 26, 2014
Hamiltonian Methods in the Theory of Solitons (Classics in Mathematics) by Ludwig Faddeev

Hamiltonian Methods in the Theory of Solitons (Classics in Mathematics) by Ludwig Faddeev
English | June 28, 2007 | ISBN: 3540698434 | 597 pages | PDF | 17 MB

The main characteristic of this classic exposition of the inverse scattering method and its applications to soliton theory is its consistent Hamiltonian approach to the theory. The nonlinear Schrödinger equation is considered as a main example, forming the first part of the book.

Direct Methods in the Calculus of Variations (2nd edition)  eBooks & eLearning

Posted by ChrisRedfield at Oct. 25, 2014
Direct Methods in the Calculus of Variations (2nd edition)

Bernard Dacorogna - Direct Methods in the Calculus of Variations (2nd edition)
Published: 2007-11-29 | ISBN: 0387357793, 1441922598 | PDF | 634 pages | 8 MB
Analytical and Hybrid Methods in the Theory of Slot-Hole Coupling of Electrodynamic Volumes

Victor A. Katrich, Yuriy M. Penkin, Sergey L. Berdnik, "Analytical and Hybrid Methods in the Theory of Slot-Hole Coupling of Electrodynamic Volumes"
English | 2008 | ISBN: 0387763600 | PDF | pages: 151 | 6,6 mb

The Theory of Differential Equations [Repost]  eBooks & eLearning

Posted by tanas.olesya at April 21, 2017
The Theory of Differential Equations [Repost]

The Theory of Differential Equations: Classical and Qualitative by Walter Kelley
English | 8 July 2003 | ISBN: 0131020269 | 427 Pages | PDF | 20 MB

For second or a first honors course in differential equations. This book introduces many of the important topics associated with modern and classical approaches to ordinary differential equations.

Nonlinear Nonlocal Equations in the Theory of Waves (repost)  eBooks & eLearning

Posted by libr at April 17, 2017
Nonlinear Nonlocal Equations in the Theory of Waves (repost)

Nonlinear Nonlocal Equations in the Theory of Waves (Translations of Mathematical Monographs, Book 133) by P. I. Naumkin and I. A. Shishmarev
English | 1994 | ISBN: 082184573X | ISBN-13: 9780821845738 | 289 pages | DJVU | 2,7 MB